Parents are invited to come along and watch their child's gymnastic
session and for some even participate with their child towards the end! 
We'll celebrate the gymnasts achievements for the year and
present the "Gymnast of the Session" & "Most Improved Gymnast"
awards at the end of each session

As the Club Started in the 1980's there will of course be an 80's theme
for the week,  we would like to see as many gymnasts and parents
dressing for the occasion - leg warmers, electric blue mascara, shell suits,
rah-rah skirts all encouraged! There will be a prize for the best
dressed gymnast and the best dressed parent

On Saturday July 6th we will have displays from our gymnastics and
cheerleading display squads and some events running all day in the
atrium with old photos, videos and certificates on display



SCHEDULE FOR CLUB CELEBRATION AND PRESENTATION WEEK
Monday 1st July - Saturday 6th July

MONDAY 1st JULY

5pm-6pm Girls Session - Parents invited to watch for the full session awards given at the end

5.15pm-6.15pm Girls Session - Parents invited to watch for the full session, awards given at the end

6.15-7.15pm Girls Session -  Parents invited to watch for the full session, awards given at the end

5.30pm-7.15pm Phoenix Display Squad - Parents invited to watch for the final 30 minutes 6.45pm-7.15pm, awards given at the end


TUESDAY 2nd JULY

Normal session will take place,  the cheerleading presentations & parent watching will be held on Tuesday 16th July


WEDNESDAY 3rd JULY

MY GYM - All My Gym gymnasts are invited to train for the full two hours 5pm-7pm - Parents are invited to watch the final 30-minutes from 6.30pm-7pm, awards given at the end

5.30-7pm Older Boys - Parents invited to watch for the final 30 minutes 6.30pm-7pm, awards given at the end

6pm-7pm RECREATIONAL CHEERLEADING - Normal session will take place,  presentations & parent watching will be held on Tuesday 16th July

(There will be no viewing for the conditioning session as all gymnasts  attend other sessions)


FRIDAY 5th JULY

5pm-6pm FRIDAY DISPLAY SQUAD - Parents invited to watch for the final 30 minutes 5.30pm-6pm, awards given at the end

6pm-7pm FREEG - Parents invited to watch the final 30 minutes 6.30pm-7pm, awards given at the end

5-7pm, 5-8pm & 6-8pm ELITE SQUAD - Parents invited to watch at 7pm for an hour, awards given at the end


SATURDAY 6th JULY

Parents are invited to come along and watch their gymnasts for the full
duration of their session with the exception of the following:

10.30am-1.30pm Saturday Squad  - No parent watching or presentation, unless your gymnast is a current BOY TRIALIST - if so parents are invited 1:00-1:30pm. If your gymnast only attends this session and not in the boys trial, we will email you an invite to the Friday 5th July session

1.30-3.30pm Younger Girls Development  - Parents invited to watch for the final hour 2.30pm-3.30pm, awards given at the end

2.30-4.30pm Older Girls Development - Parents invited to watch for the final hour 3.30pm-4.30pm, awards given at the end


DISPLAYS ON SATURDAY 6th JULY

9.45am - Phoenix Display Team and Cotswold Cobras Cheer Team
1pm Phoenix Display Team
1.30pm Corinium Display Team
2pm Boys Display Team
3pm Corinium Display Team and Cotswold Cobras Cheer Team



Home
Sessions
About
Events
Information
Contact



© Copyright 2019 www.cotswoldgymnastics.co.uk

SIMBLAWebsite Builder